This article is cited in 9 scientific papers (total in 9 papers)
Blow-Up of Solutions of Some Nonlinear Inequalities with Singularities on Unbounded Sets
E. I. Galakhov, O. A. Salieva
Moscow State Technological University "Stankin"
Results on the blow-up of nontrivial nonnegative solutions for several classes of nonlinear partial differential inequalities with singularities on unbounded sets are obtained.
nonlinear partial differential inequality, blow-up of solutions, elliptic inequality, parabolic inequality, Young's inequality.
PDF file (480 kB)
Mathematical Notes, 2015, 98:2, 222–229
E. I. Galakhov, O. A. Salieva, “Blow-Up of Solutions of Some Nonlinear Inequalities with Singularities on Unbounded Sets”, Mat. Zametki, 98:2 (2015), 187–195; Math. Notes, 98:2 (2015), 222–229
Citation in format AMSBIB
\by E.~I.~Galakhov, O.~A.~Salieva
\paper Blow-Up of Solutions of Some Nonlinear Inequalities with Singularities on Unbounded Sets
\jour Mat. Zametki
\jour Math. Notes
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
O. A. Salieva, “On the Nonexistence of Solutions of Some Nonlinear Inequalities with Nonintegral Powers of the Laplace Operator”, Math. Notes, 101:4 (2017), 699–703
E. I. Galakhov, O. A. Salieva, “Blow-up of solutions of some nonlinear inequalities in unbounded domains”, Comput. Math. Math. Phys., 57:3 (2017), 464–475
O. Salieva, “On nonexistence of solutions to some nonlinear parabolic inequalities”, Commun. Pure Appl. Anal, 16:3 (2017), 843–853
L. Uvarova, O. Salieva, E. Galakhov, “Nonexistence of solutions to some inequalities and systems with singular coefficients on the boundary”, Electron. J. Differential Equations, 2017, 30, 10 pp.
O. Salieva, “On nonexistence of solutions to some nonlinear inequalities with transformed argument”, Electron. J. Qual. Theory Differ., 2017, no. 3, 1–13
E. Galakhov, O. Salieva, “Nonexistence of solutions of some inequalities with gradient nonlinearities and fractional Laplacian”, Proceedings of Equadiff 2017 Conference, eds. K. Mikula, D. Sevcovic, J. Urban, Spektrum Stu Publishing, 2017, 157–162
O. A. Salieva, “On nonexistence of nonnegative solutions for some quasilinear elliptic inequalities in a bounded domain”, Eurasian Math. J., 8:4 (2017), 74–83
E. I. Galakhov, O. A. Salieva, “Unsolvability conditions for some inequalities and systems with functional parameters and singular coefficients on boundary”, Ufa Math. J., 10:1 (2018), 14–24
E. Galakhov, O. Salieva, “On nonexistence of solutions to some nonlinear functional differential inequalities”, Differential and Difference Equations With Applications, Springer Proceedings in Mathematics & Statistics, 230, eds. S. Pinelas, T. Caraballo, P. Kloeden, J. Graef, Springer, 2018, 105–118
|Number of views:|